# SDR SWIA202158727

- Difficulty date: June 8, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,813 hours, 37,535 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS A APPROXIMATE 2 INCH CRACK ON AFT ANGLE PIECE NEXT TO DOOR MOTOR CABLE PULLEY    (FILED CLOSED)    REMOVED PREVIOUS REPAIR TO PAX DOOR AFT DRAG ANGLE  AND INSTALLED NEW REPAIR REFERENCING SRM 52-12-55, 51-42-13, 51-42-22 AND GENERIC REO 601R-52-11-513 REV C 2020-10-22 (ATTACHED)
